# SDR HNAA2009111100326

- Difficulty date: November 2, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 44,716 hours, 50,362 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED UNSAFE LIGHTS CYCLED ON/OFF DURING FLT.  R&R GEAR HANDLE, OPS CHECK GOOD ON JACKS.  ACFT RELEASED FOR AN EVALUATION FLIGHT DUE TO OPS CHECK NOSE RED GEAR LIGHT ON IN FLIGHT.  MX ACTION COMPLETE SUBJECT TO GEAR HANDLE, OPS SATISFACTORY AFTER EVALUATION FLIGHT. EVALUATION FLIGHT SATISFACTORY-CHECK GEAR RETRACTION AND EXTENSION. ALL LIGHTS WORKED NORMALLY.
